联系我们
Isaac Scientific Publishing
Theoretical Physics
TP > Volume 6, Number 3, September 2021

Feynman Propagator for Closed Timelike Curves in the Kerr Metric

Download PDF  (119.3 KB)PP. 19-21,  Pub. Date:November 3, 2021
DOI: 10.22606/tp.2021.63001

Author(s)
Miguel Socolovsky
Affiliation(s)
Instituto de Ciencias Nucleares, Universidad Nacional Autónoma de México, Cd. Universitaria, 04510, Ciudad de México, México
Abstract
We compute the Feynman propagator associated with closed timelike curves in the neighborhood of the ring singularity in the Kerr metric. The propagator is well defined outside r = 0, where it ceases to exist.
Keywords
Kerr metric, closed timelike curves, Feynman propagators.
References
  • [1]  Carter, B. Complete Analytic Extension of the Symmetry Axis of Kerr’s Solution of Einstein’s Equations, Phys. Rev. 141, 1242-1247 (1966).
  • [2]  Kruskal, M.D. Maximal extension of Schwarzschild metric, Phys. Rev. 119, 1743-1745 (1960).
  • [3]  Szekeres, G. On the singularities of a Riemannian manifold, Publ. Math. Debrecen 7, 285-301 (1960).
  • [4]  Kerr, R.P. Gravitational Field of a Spinning Mass as an Example of Algebraically Special Metrics, Phys. Rev. Lett. 11, 237-238 (1963).
  • [5]  Newman, E.T. and Janis, A.I. Note on the Kerr Spinning-Particle Metric, J. Math. Phys. 6, 915-917 (1965).
  • [6]  Battistotti, G. Closed Timelike Curves in the Kerr Metric, Thesis Laurea, Università degli Studi di Trento (2014/2015).
  • [7]  Carroll, S. Spacetime and Geometry. An Introduction to General Relativity, p. 265, Addison-Wesley, San Francisco (2004).
  • [8]  Witten, E. Light rays, singularities, and all that, Rev. Mod. Phys. 92, 045004, 1-49 (2020)
  • [9]  Boyer, R.H. and Lindquist, R.W. Maximal Analytic Extension of the Kerr Metric, J. Math. Phys 8, 265-281 (1967).
  • [10]  Ingold, G-L. Path Integrals and Their Application to Dissipative Quantum Systems, in Coherent Evolution in Noisy Enviroments, Lecture Notes Phys. 611, p. 9, Springer (2002).
  • [11]  Schulman, L.S. Techniques and Applications of Path Integration, p. 193, Wiley (1981).
  • [12]  Socolovsky, M. Quantum propagators for geodesic congruences, Theoretical Physics 6, Number 2, 9-17 (2021).
Copyright © 2020 Isaac Scientific Publishing Co. All rights reserved.